# SDR ASOA201001164

- Difficulty date: August 21, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 15,748 hours, 14,109 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED AT TOP IN 2 PLACES AT OTBD OF RBL 27.0 & FS 484.0. R & R CLIP IAW SRM 51-42-06. (CLOSED)
